Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 46, Number 12
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 46, Number 12, Part 1 (1940)
PDF
Bull. Amer. Math. Soc. 46 (1940)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 46, Number 12, Part 1 (1940)
PDF
Bull. Amer. Math. Soc. 46 (1940)
Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 46, Number 12, Part 2 (1940)
PDF
Bull. Amer. Math. Soc. 46 (1940)
Forty-ninth annual list of papers
PDF
Bull. Amer. Math. Soc. 46 (1940), 1-16
Index of volume 46
PDF
Bull. Amer. Math. Soc. 46 (1940), 17-31
Arithmetics of rational generalized quaternion algebras
D. M. Brown PDF
Bull. Amer. Math. Soc. 46 (1940), 899-908
A note on maximum modulus and the zeros of an integral function
S. M. Shah PDF
Bull. Amer. Math. Soc. 46 (1940), 909-912
Separabilities of arbitrary orders and related properties
R. G. Lubben PDF
Bull. Amer. Math. Soc. 46 (1940), 913-919
Cesàro summability of ordinary double Dirichlet series
John G. Herriot PDF
Bull. Amer. Math. Soc. 46 (1940), 920-929
A characterization of euclidean spaces
R. S. Phillips PDF
Bull. Amer. Math. Soc. 46 (1940), 930-933
Metric separability and outer integrals
John F. Randolph PDF
Bull. Amer. Math. Soc. 46 (1940), 934-939
A property of a simply ordered set
K. W. Folley PDF
Bull. Amer. Math. Soc. 46 (1940), 940-942
Uniqueness theorems for rational functions
Fritz Herzog PDF
Bull. Amer. Math. Soc. 46 (1940), 942-950
Continua of finite degree and certain product sets
O. G. Harrold Jr. PDF
Bull. Amer. Math. Soc. 46 (1940), 951-953
Note on some elementary properties of polynomials
P. Erdös PDF
Bull. Amer. Math. Soc. 46 (1940), 954-958
On unconditional convergence in normed vector spaces
T. H. Hildebrandt PDF
Bull. Amer. Math. Soc. 46 (1940), 959-962
A note on the limit of orbits
G. E. Schweigert PDF
Bull. Amer. Math. Soc. 46 (1940), 963-969
Correction to “Closure of products of functions”
D. G. Bourgin PDF
Bull. Amer. Math. Soc. 46 (1940), 970